Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a theorem of Posner

Author: Mansoor Ahmad
Journal: Proc. Amer. Math. Soc. 66 (1977), 13-16
MSC: Primary 16A72
MathSciNet review: 0447348
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Posner [1] has proved the following theorem: Let R be a prime ring$ ^{1}$ and d a derivation of R such that, for all $ a \in R,ada - daa \in Z$ (centre of R). Then, if d is not a zero derivation, R is commutative.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A72

Retrieve articles in all journals with MSC: 16A72

Additional Information

PII: S 0002-9939(1977)0447348-X
Keywords: Prime rings and derivation
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia